Graves' disease and autoimmune factor VIII deficiency.
Аннотация
A patient with longstanding Hashimoto's thyroiditis who was treated with L-thyroxine at a dosage of 0.05 mg/day developed a decreased serum TSH concentration. L-Thyroxine was discontinued. Within 1 month, the patient developed mild hyperthyroidism due to Graves' disease. A hemorrhagic disorder occurred simultaneously with bleeding into muscle, joints, and skin. The bleeding disorder was identified as an acquired factor VIII deficiency due to a factor VIII inhibitor. The bleeding disorder resolved after treatment with prednisone, cyclophosphamide, and intravenous gamma globulin. Graves' disease also resolved but without specific treatment with either antithyroid drugs or radioactive iodine. The development of these two autoimmune disorders in this patient simultaneously suggests an underlying derangement in immune regulation common to both diseases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.